# SDR DALA2015021901465

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Torsion Bar
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED TORSION BAR OF OTBD FLIGHT SPOILER RT WING.  TORSION BAR OF OTBD FLIGHT SPOILER RT WING WAS REPLACED IAW AMM 27-61-06-201.
